| Model Number |
360-13-510 |
| Health Effect - Clinical Codes |
Pain (1994); Limited Mobility Of The Implanted Joint (2671)
| Date of Event |
01/16/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to pain, instability, and loss of motion.
Additional Manufacturer Narrative
The reason for this revision surgery was due to the patient becoming unstable, causing pain and loss of motion.The previous surgery and the revision detailed in this investigation occurred over 7 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(6) surgical for examination.A review of the implant device history records (dhrs) show that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to this event.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The device was verified to have gone through an acceptable sterilization process and was within it's expiration date at the time of use during the previous surgery.The root cause of this complaint was a revision surgery due to the patient becoming unstable, causing pain and loss of motion.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of (b)(6) surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.